# SDR DALA2023060704639

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3123, CORROSION SHEAR TIE LOCATED BETWEEN FR55 AND STR42L TO STR43L IN AFT CARGO COMPARTMENT (SSI 534107). CORRECTIVE ACTION: REPLACED NEW SHEAR TIE LOCATED BETWEEN FR55 AND STR42L TO STR43L IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-72-11 AND SRM51-42-11 AND DWG: D53476342 (LP 2803627)
